# SDR ASOA201000039

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,160 hours, 10,291 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO MAIN DOOR FADED UNABLE TO READ.
